Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
biicky

self tanner......

hey guys

so i dont know about any of you, but right now, on my third month, my skin is looking dull and pale and just bad. i was thinking about putting a self tanner on my face. accutane might revolt with a vengance...has anyone done it?

im getting a bit sick of this actually. im more or less clear, and honestly i would love to just stop. my skin has none of the vitality it used to. it being completely stripped of oil, i have no natural shine. i look artificial.

anyone else experiencing this lull?

Share this post


Link to post
Share on other sites

Have you considered using a higher end moisturiser. Or perhaps a night renewal cream? I just started using Garnier's nightly renewal cream and it does wonder for your skin. It increases healthy skin production while you sleep so when you wake up your skin is toned with a nice complexion. I found this to be also a good way to help get rid of redmarks when coupled with Vita-K solution, check out my thread on Vita-K if you want more info. Cheers!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×